Alert archive / North Carolina / Special Weather Statements in 2021
Special Weather Statement, NWS Wilmington, NC
NWS Wilmington, NC issued this special weather statement at Aug 1, 2021, 6:01 PM EDT for New Hanover County, North Carolina. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2021, 6:01 PM EDT (22:01 UTC)
- Expired
- Aug 1, 2021, 6:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Wilmington, NC
County New Hanover County, NC
The radar
The Wilmington radar (KLTX), 56 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 10.0 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 756 J/kg
- Mixed-layer CIN
- -48 J/kg
- Mixed-layer LCL
- 934 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.4
The text
As transmitted.
381
WWUS82 KILM 012201
SPSILM
Special Weather Statement
National Weather Service Wilmington NC
601 PM EDT Sun Aug 1 2021
NCZ099-105>110-012245-
Inland New Hanover NC-Inland Brunswick NC-Coastal Pender NC-
Columbus NC-Inland Pender NC-Coastal New Hanover NC-
Coastal Brunswick NC-
601 PM EDT Sun Aug 1 2021
...SPECIAL WEATHER STATEMENT FOR NEW HANOVER...SOUTHERN PENDER...
NORTHEASTERN BRUNSWICK AND EASTERN COLUMBUS COUNTIES UNTIL 645 PM
EDT...
At 601 PM EDT, Doppler radar was tracking a strong thunderstorm over
Batarora, or near Leland, moving east at 35 mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Wilmington, Leland, Carolina Beach, Wrightsville Beach, Kure Beach,
Snows Cut, South Masonboro Island, North Masonboro Island, Figure
Eight Island, Hampstead, Boiling Spring Lakes, Northwest, Topsail
Beach, Hightsville, Long Creek, Cape Fear Community College North
Campus, Wilmington International Airport, Murrayville, Castle Hayne
and Ogden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern North Carolina.
LAT...LON 3428 7774 3423 7778 3415 7784 3400 7790
3397 7793 3417 7834 3448 7806 3437 7762
TIME...MOT...LOC 2201Z 284DEG 32KT 3427 7811
$$
IIIWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this special weather statement went out at Aug 1, 2:45 PM EDT, 3 hours 16 minutes earlier.
Area forecast discussion, Aug 1, 2:45 PM EDT, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
245 PM EDT Sun Aug 1 2021
.SYNOPSIS...
A series of fronts will stall in the area through the end of
the week. Daytime temperatures below normal are expected Monday
through Friday as the coverage of showers and thunderstorms
increases. Potential for widespread heavy rain each day with the
risk of flooding increasing during the week.
&&
.NEAR TERM /THROUGH MONDAY NIGHT/...
The ILM CWA has largely been in a precip void in wake of the cluster
of strong thunderstorms that pushed east through our marine area
this morning. Starting to see a few cells develop along the sea
breeze but still think the main threat will be with a band of more
organized convection over our NW areas after 19z and then gradually
shifting SE thereafter. Best support for SVR appears to be our N/NE
areas where best shear/instability combo will be, but can't rule it
out anywhere with very unstable airmass in place and 2ndry front
approaching. Main threat continues to be potential for damaging
winds and frequent lightning, although there is a non zero tornado
and hail risk. See SVR Watch 408 for more details. Mid level short
wave activity rounding troughing over the eastern US along with
associated front will approach the coast through the evening. Main
lift will gradually shift offshore overnight and take the precip
with it, with sfc front expected to be just offshore by morning.
Most of the area should have northerly component in the winds
tomorrow morning but that will change into the aftn as a sea breeze
develops and the blurry front begins retreating inland again.
Overall Monday is starting to look like a more typical
afternoon/evening convection day with this and PWATs coming down a
bit, and have thus come down some on PoPs. Generally think best
chances will be near the coast during peak heating. Heat will abate
some as pattern begins to evolve, with highs mostly in the upper
80s/near 90. Moisture begins to increase again Monday night with
wavy front in the area. In addition, renewed shortwave activity to
approach from the SW ahead of troughing extending south from the
Great Lakes to the central Gulf Coast. Have rain chances increasing
overnight as a result, which looks to be the beginning of a very wet
period with flooding concerns growing.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
Significant heavy rain potential on Tue with several factors
pointing to an environment supportive of prolonged, heavy rainfall.
Digging 5h trough over the lower Mississippi Valley coupled with 5h
ridge over the Atlantic will lead to an area of enhanced divergence
aloft, right over the local area. Weak front will remain in the
area, wavering back and forth from time to time. Deep moisture is in
place, precipitable water up around 2.25", with warm cloud layer
depth in excess of 15k ft. Storm motions, which will be greater than
15 kt, will be a limiting factor. However, the sheer coverage of
storms will be more than enough to offset the higher storm motions.
Anticipate training storms (although forecast soundings do not
suggest back building of storms will be an issue). Biggest question
will be around timing. Tue into Tue night appears to be a slam dunk,
but timing of early Tue morning shortwave may lead to a lull for the
first half of Tue before PVA ahead of the next approaching shortwave
starts to increase Tue afternoon and Tue night. Confidence in timing
of these shortwaves (and thus the increase in storm coverage) is
low, but confidence is widespread rainfall in high. Temperatures Tue
will be below to potentially well below climo with Tue night
temperatures a little above climo.
Wed looks like another active weather day. Coverage looks similar to
Tue, given little change in the overall synoptic setup. Biggest
difference from Tue to Wed is the amount of deep moisture.
Precipitable water dips under 2", a result of an slight increase in
mid-level dry air. Mid-level lapse rates increase slightly with the
freezing level dropping 1k to 2k ft. Storm motion drops under 10 kt
on Wed, so even though storms will not be quite as efficient at
producing rainfall compared to Tue, the slower storm motion will
help make up for it. Wed isl likely to be another day where flooding
will be a concern. Temperatures Wed/Wed night will be similar to
Tue/Tue night. Highs below climo with lows slightly above.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
Mid-level trough west of the area lingers through Sat before opening
up and heading east on Sun. Along with the trough and it's divergent
flow aloft there will be an abundance of moisture, precipitable
water is over 2" through Sat before dipping under 2" Sun. Gradually
weakening surface boundary will remain in the region through Sun,
contributing weak low level convergence. Mid-level lapse rates are
not very impressive, but will be enough to support deep convection.
Warm cloud layer will range from 14k to 15k ft deep and forecast
storm motions are at or below 10 kt every day. In other words
flooding will be concern each day.
- Widespread showers and thunderstorms Thu through Sat, with
potential for storms day and night.
- Reduction in deep moisture and mid-level height rises Sun will
decrease rain chances somewhat.
- Highs below climo with lows a little above climo.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
Models in reasonable agreement showing most of the thunderstorm
energy will focus on the northern third of the CWA. Will be the
most pessimistic at LBT and ILM, with heavy rain and gusty
winds. Most of the activity will push off the coast by 02Z, with
convective debris overnight. Monday, looks like less activity,
with convection focus over the southern half of the CWA.
Extended Outlook...Stalled fronts across the Eastern Carolinas
will result in periodic MVFR/IFR from tstorms, especially
during the early and mid week period of next week. Early morning
ground fog may also reduce flight restrictions during next
week.
&&
.MARINE...
Through Monday Night:
SCA conditions are starting to materialize this afternoon and
expect SW 15-25kts with gusts up to 30 through evening.
Associated short period seas will be in the 3- 6ft range next
several hours and thus no changes with the running SCA headline.
In addition, strong to svr storms possible through evening. See
SVR TSTM watch 408 for details. Expect improving conditions
into Monday morning as pres gradient relaxes around front moving
into the waters. Shifty winds tomorrow with W/NW winds becoming
highly variable into the PM as sea breeze circulation battles
with front in area. Speeds should be below 15kts though, with
seas back into the 2-4ft range, mostly out of the S/SSE at 6-
7s. Showers/tstms should be mostly scattered in nature tomorrow
but the trend Monday night will be increasing rain chances as we
begin to enter a very wet period
Tuesday through Friday:
Broad surface high will remain anchored offshore, keeping
southwest flow in place through Fri. Tue/Wed the gradient is a
little more defined and speeds will be in the 15 to 20 kt range.
Gradient relaxes a bit Thu with speeds around 15 kt. Gradient
continue to weaken Fri, dropping winds to 10 to 15 kt. Seas 4 to
5 ft Tue fall to 3 to 4 ft Wed through Fri. The southerly wind
wave will be dominant and will be joined by a weak southeast
swell.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Heat Advisory until 7 PM EDT this evening for SCZ032-033-039-
054>056-058-059.
Beach Hazards Statement until 8 PM EDT this evening for SCZ054-
056.
NC...Heat Advisory until 7 PM EDT this evening for NCZ096-099-
105>110.
Beach Hazards Statement until 8 PM EDT this evening for NCZ106-
108.
MARINE...Small Craft Advisory until 2 AM EDT Monday for AMZ250-252-254-
256.
&&
SYNOPSIS...ILM
NEAR TERM...MCW
SHORT TERM...III
LONG TERM...III
AVIATION...43
MARINE...III/MCWHazardous weather outlook, Aug 1, 3:16 PM EDT, 2 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 316 PM EDT Sun Aug 1 2021 NCZ110-021930- Coastal Brunswick- 316 PM EDT Sun Aug 1 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 408 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. Moderate Risk of Rip Currents. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Periods of locally heavy rainfall are likely at times through the week with flooding possible, especially in low-lying and poor- drainage areas. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ106-108-021930- Coastal Pender-Coastal New Hanover- 316 PM EDT Sun Aug 1 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 408 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement for Strong Longshore Current. Heat Advisory. Severe Thunderstorm Watch. Moderate Risk of Rip Currents. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Periods of locally heavy rainfall are likely at times through the week with flooding possible, especially in low-lying and poor- drainage areas. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. SCZ054-056-021930- Coastal Horry-Coastal Georgetown- 316 PM EDT Sun Aug 1 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 408 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement for Strong Longshore Current. Heat Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Periods of locally heavy rainfall are likely at times through the week with flooding possible, especially in low-lying and poor- drainage areas. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. AMZ250-252-254-256-021930- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 316 PM EDT Sun Aug 1 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT MONDAY... ...SEVERE THUNDERSTORM WATCH 408 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Thunderstorm activity and coverage will be more widespread through much of the week as a front stalls in the area. Expect reduced visibility at times in heavy rain, as well as frequent cloud to sea lightning. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ087-SCZ017-023-024-021930- Robeson-Marlboro-Darlington-Dillon- 316 PM EDT Sun Aug 1 2021 ...SEVERE THUNDERSTORM WATCH 408 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Periods of locally heavy rainfall are likely at times through the week with flooding possible, especially in low-lying and poor- drainage areas. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ096-099-105-107-109-SCZ032-033-039-055-058-059-021930- Bladen-Columbus-Inland Pender-Inland New Hanover-Inland Brunswick- Florence-Marion-Williamsburg-Inland Georgetown-Central Horry- Northern Horry- 316 PM EDT Sun Aug 1 2021 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...SEVERE THUNDERSTORM WATCH 408 IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Periods of locally heavy rainfall are likely at times through the week with flooding possible, especially in low-lying and poor- drainage areas. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Local storm report, Aug 1, 5:22 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
522 PM EDT SUN AUG 01 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM TSTM WND DMG 3 E MCDONALD 34.55N 79.13W
08/01/2021 ROBESON NC 911 CALL CENTER
MULTIPLE TREES DOWN
&&
EVENT NUMBER ILM2100120
MASSpecial weather statement, Aug 1, 5:23 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Wilmington NC
523 PM EDT Sun Aug 1 2021
NCZ096-099-105-012215-
Columbus NC-Bladen NC-Inland Pender NC-
523 PM EDT Sun Aug 1 2021
...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN PENDER...BLADEN AND
NORTHEASTERN COLUMBUS COUNTIES UNTIL 615 PM EDT...
At 523 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Lagoon to near Southeastern
Community College. Movement was east at 35 mph.
Pea size hail and wind gusts up to 50 mph will be possible with these
storms.
Locations impacted include...
Whiteville, Burgaw, Elizabethtown, Rowan, Lake Waccamaw, Sandyfield,
Point Caswell, Council, Currie, Wards Corner, The Borough,
Riegelwood, Carvers, Abbottsburg, Lisbon, Lagoon, Elkton, Rooks,
Malpass Corner and Emerson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storms pass.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern North Carolina.
LAT...LON 3471 7837 3467 7832 3461 7831 3458 7826
3455 7825 3466 7817 3459 7788 3426 7832
3438 7885 3475 7856
TIME...MOT...LOC 2123Z 286DEG 29KT 3466 7841 3438 7881
IIILocal storm report, Aug 1, 5:44 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
544 PM EDT SUN AUG 01 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM TSTM WND DMG 4 N FLOYDALE 34.38N 79.33W
08/01/2021 DILLON SC 911 CALL CENTER
MANY LARGE TREES DOWN ON PEE DEE CHURCH RD
&&
EVENT NUMBER ILM2100121
MASSpecial weather statement, Aug 1, 5:44 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Wilmington NC
544 PM EDT Sun Aug 1 2021
NCZ099-109-110-012215-
Inland Brunswick NC-Columbus NC-Coastal Brunswick NC-
544 PM EDT Sun Aug 1 2021
...SPECIAL WEATHER STATEMENT FOR SOUTHERN BRUNSWICK AND SOUTHEASTERN
COLUMBUS COUNTIES UNTIL 615 PM EDT...
At 544 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Crusoe Island to near Longs. Movement was
southeast at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Oak Island, Shallotte, Sunset Beach, Holden Beach, Ocean Isle Beach,
Iredell, Boiling Spring Lakes, Carolina Shores, Calabash, Makatoka,
Civie Town, Freeland, Supply, Exum, Bughill, Longwood, Seaside,
Brunswick County Community College Main Campus, Ash and Grissettown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storms pass.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern North Carolina...and northeastern South Carolina.
LAT...LON 3404 7805 3391 7819 3390 7837 3385 7855
3402 7874 3426 7850
TIME...MOT...LOC 2144Z 319DEG 34KT 3416 7850 3396 7870
MBBSpecial weather statement, Aug 1, 5:50 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Wilmington NC
550 PM EDT Sun Aug 1 2021
SCZ054-058-059-012215-
Northern Horry SC-Coastal Horry SC-Central Horry SC-
550 PM EDT Sun Aug 1 2021
...SPECIAL WEATHER STATEMENT FOR CENTRAL HORRY COUNTY UNTIL 615 PM
EDT...
At 550 PM EDT, Doppler radar was tracking a strong thunderstorm over
Adrian, or 8 miles northeast of Conway, moving southeast at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
North Myrtle Beach, North Myrtle Beach Airport, Little River, Hickory
Grove, Homewood, Adrian, Hand, Nixonville, Barefoot Landing Area Of
North Myrtle Beach, Wampee, Longs, Hammond, Brooksville, Bayboro,
Cherry Grove Beach, Allsbrook, Briarcliffe Acres, Atlantic Beach and
Sea Coast Medical Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
northeastern South Carolina.
LAT...LON 3389 7909 3405 7900 3394 7865 3389 7859
3383 7863 3382 7867 3378 7875
TIME...MOT...LOC 2150Z 297DEG 25KT 3394 7897
MBBSpecial weather statement, Aug 1, 6:01 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wilmington NC
601 PM EDT Sun Aug 1 2021
NCZ099-105>110-012245-
Inland New Hanover NC-Inland Brunswick NC-Coastal Pender NC-
Columbus NC-Inland Pender NC-Coastal New Hanover NC-
Coastal Brunswick NC-
601 PM EDT Sun Aug 1 2021
...SPECIAL WEATHER STATEMENT FOR NEW HANOVER...SOUTHERN PENDER...
NORTHEASTERN BRUNSWICK AND EASTERN COLUMBUS COUNTIES UNTIL 645 PM
EDT...
At 601 PM EDT, Doppler radar was tracking a strong thunderstorm over
Batarora, or near Leland, moving east at 35 mph.
Pea size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Wilmington, Leland, Carolina Beach, Wrightsville Beach, Kure Beach,
Snows Cut, South Masonboro Island, North Masonboro Island, Figure
Eight Island, Hampstead, Boiling Spring Lakes, Northwest, Topsail
Beach, Hightsville, Long Creek, Cape Fear Community College North
Campus, Wilmington International Airport, Murrayville, Castle Hayne
and Ogden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
southeastern North Carolina.
LAT...LON 3428 7774 3423 7778 3415 7784 3400 7790
3397 7793 3417 7834 3448 7806 3437 7762
TIME...MOT...LOC 2201Z 284DEG 32KT 3427 7811
IIIThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 8:26 PM EDT | Beach Hazards Statement | ILM | New Hanover, Pender | 24 hr |
| Jul 31, 10:28 PM EDT | Special Weather Statement | ILM | Brunswick | 62 min |
| Aug 1, 3:47 AM EDT | Heat Advisory | ILM | Bladen, Brunswick, Columbus, New Hanover, Pender | 15 hr |
| Aug 1, 7:27 AM EDT | Special Marine Warning | ILM | 48 min | |
| Aug 1, 3:29 PM EDT | Special Weather Statement | ILM | Robeson | 61 min |
| Aug 1, 3:46 PM EDT | Severe Thunderstorm Warning | ILM | Robeson | 17 min |
| Aug 1, 4:05 PM EDT | Severe Thunderstorm Warning | ILM | Robeson | 25 min |
| Aug 1, 4:29 PM EDT | Severe Thunderstorm Warning | ILM | Robeson | 46 min |
| Aug 1, 4:51 PM EDT | Severe Thunderstorm Warning | ILM | Bladen, Columbus, Pender | 30 min |
| Aug 1, 4:59 PM EDT | Severe Thunderstorm Warning | ILM | Columbus | 46 min |
| Aug 1, 5:23 PM EDT | Special Weather Statement | ILM | Bladen | 52 min |
| Aug 1, 5:44 PM EDT | Special Weather Statement | ILM | Brunswick | 31 min |
| Aug 1, 5:46 PM EDT | Special Marine Warning | ILM | 59 min | |
| Aug 1, 6:00 PM EDT | Special Marine Warning | ILM | 60 min | |
| Aug 1, 6:54 PM EDT | Special Marine Warning | ILM | 66 min | |
| Aug 1, 3:33 PM EDT | Special Weather Statement | ILM | Marlboro | 42 min |
| Aug 1, 3:56 PM EDT | Special Weather Statement | ILM | Darlington, Dillon, Marlboro | 64 min |
| Aug 1, 5:50 PM EDT | Special Weather Statement | ILM | Horry | 25 min |
| Aug 1, 7:43 PM EDT | Special Weather Statement | ILM | Florence, Marion | 62 min |
Nearby
Special Weather Statements in North Carolina, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.